been feeling

i have been feeling tired all day i dont know if it a side effect of zopiclone or not i will have to wait till  14 june for p-doc 
 

Replies

CarlaBent
CarlaBent

Well, I Googled and it is a side effect of it, so maybe that IS why you\'re tired. Maybe that part will wear off in a day or two!!!
Be careful driving and stuff!!!! (((((Hugs)))))
deleted_user
deleted_user

Write it down! : ) What time did you take it last night? Maybe take it earlier?
deleted_user
deleted_user

Write it down! : ) What time did you take it last night? Maybe take it earlier?
Mathieu-Beaulieu
Mathieu-Beaulieu

well i took it at 1130 last night
deleted_user
deleted_user

AHHH, another Canadian! :D
It made me feel sluggish the next day too, so i started taking it a little earlier. it also didn\'t work right away for me like other sleep aids i have tried... this stuff took like a good hour to kick in so taking it earlier shouldn\'t be a problem me thinks!
In the meantime hang in there, the 14th will come soon enough, I hope you can start getting some solid sleep before then though =)
\\m/